# SDR UALA2011020700620

- Difficulty date: February 5, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 61,211 hours, 22,602 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60243
- Condition: Inoperative
- Location: Mid Lav
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID LAV EMERGENCY LIGHTING STRIP INOP.   REPAIRED EMERGENCY LIGHTING STRIP AT MID LAV IAW MM.  OPS CHECKS GOOD.
